RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Meždunar. nauč.-issled. žurn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Meždunar. nauč.-issled. žurn., 2018, Issue 5(71), Pages 18–24 (Mi irj256)  

PHYSICS AND MATHEMATICS

Differential weights embedding theorem in one degenerated case

L. M. Mustafina, V. V. Zhurov, N. F. Abaeva, K. M. Akhmetov

Karaganda State Technical University

Abstract: The article is devoted to the study of the conditions for embedding of the space $H_p(N_0,\beta)$ to space $l_q(N_0,\rho)$, $1<q<\infty$. Here $l_q(N_0,\rho)$ is the difference analog of a weighted Lebesgue space in which the sequence plays the role of weight. Space is defined as the completion of the set of finite sequences by the norm. In order to prove the main assertion, additional conditions are imposed on the weight. What a discrete version of M. Otelbaev's averaging is an effective tool in the study of questions on difference embedding theorems, properties of difference operators, etc. Using various types of discrete averages, the questions of embedding theory of spaces with a discrete argument are investigated, as well as bilateral estimates of the norms of the embedding and estimation operators approximate numbers of the embedding operator.

Keywords: embedding difference theorems, weighted Lebesgue space, completion of a set of finite sequences

DOI: https://doi.org/10.23670/IRJ.2018.71.032

Full text: PDF file (692 kB)
References: PDF file   HTML file

Document Type: Article

Citation: L. M. Mustafina, V. V. Zhurov, N. F. Abaeva, K. M. Akhmetov, “Differential weights embedding theorem in one degenerated case”, Meždunar. nauč.-issled. žurn., 2018, no. 5(71), 18–24

Citation in format AMSBIB
\Bibitem{MusZhuAba18}
\by L.~M.~Mustafina, V.~V.~Zhurov, N.~F.~Abaeva, K.~M.~Akhmetov
\paper Differential weights embedding theorem in one degenerated case
\jour Me{\v z}dunar. nau{\v{c}}.-issled. {\v z}urn.
\yr 2018
\issue 5(71)
\pages 18--24
\mathnet{http://mi.mathnet.ru/irj256}
\crossref{https://doi.org/10.23670/IRJ.2018.71.032}


Linking options:
  • http://mi.mathnet.ru/eng/irj256
  • http://mi.mathnet.ru/eng/irj/v71/i5/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Meždunarodnyj naučno-issledovatel'skij žurnal
    Number of views:
    This page:21
    Full text:5
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019